# SDR NOCA00907

- Difficulty date: January 8, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 8221152002
- Part serial: 127702
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GLIDESLOPE AND LOC WARNING FLAGS ON CAPTS EADI, GROUND PROXIMITY EICAS ILLUMINATED ON TAXI IN AFTER LANDING.  REMOVED AND REPLACED MMR PER MM 34-31-01, OPS CHECK OK.
